Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 12, No. 2

pp. 155—318(August 2016)                 Contents


Contact relation on De Morgan algebra

Xueyou Chen

Pages  155-164

Download(s) [PDF]    


Reticulation of 0 - distributive lattice by fuzzy prime spectrum

Y. S. Pawar and S. S. Khopade

Pages  165-173

Download(s) [PDF]    


-fuzzy prime spectrum of -groups

G. S. V. Satya Saibaba

Pages  175-191

Download(s) [PDF]    


Direct product of fuzzy ideals of near-rings

V. Chinnadurai and S. Kadalarasi

Pages  193-204

Download(s) [PDF]    


A contribution to the algebraic structure of fuzzy numbers

Zarife Zararsiz

Pages  205-219

Download(s) [PDF]    


On fuzzy -closedness of fuzzy topological spaces (Part-2)

B M Uzzal Afsan

Pages  221-231

Download(s) [PDF]    


Fuzzy -Baire spaces

S. Anjalmose and G. Thangaraj

Pages  233-243

Download(s) [PDF]    


Cubic BRK-ideal of BRK-algebra

Osama Rashad El-Gendy

Pages  245-253

Download(s) [PDF]    


New generalized difference sequence spaces of fuzzy numbers

Ab. Hamid Ganie, Neyaz Ahmad Sheikh and Mobin Ahmad Syed

Pages  255-263

Download(s) [PDF]    


A multiobjective multi-item multilevel inventory-distribution system with imprecise cost via genetic algorithm

Nirmal Kumar Mahapatra

Pages  265-278

Download(s) [PDF]    


On product fuzzy graphs

Talal al-Hawary and Bayan Horani

Pages  279-294

Download(s) [PDF]    


Monotonic soft sets and its applications

Mustafa BurÇ Kandemir

Pages  295-307

Download(s) [PDF]    


Anti fuzzy quasi-ideals of near-rings

N. Thillaigovindan, V. Chinnadurai and K. Lenin Muthu Kumaran

Pages  309-318

Download(s) [PDF]